# SDR AALA201904229015

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 15,446 hours, 5,974 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Defective
- Location: Rudder
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REFERENCE RUDDER PEDALS TAC ON LANDING ROLLOUT, RIGHT RUDDER PEDAL WAS MECHANICALLY STUCK I HAD TO APPY SUFFICIENT FORCE TO BREAK PAST WHATEVER WAS HOLDING IT. ACCOMPLISHED OPS CHECK TEST OF RUDDER ARTIFICAL FEEL LOADS. REMOVED AND REPLACED UPPER YAW DAMPER RETURN SPRING, UPPER CENTERING ROD OF RUDDER CONTROL PER MM 27-21-48.
